Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

The self-adaptive multi-splitting parallel methods for non-hermitian positive definite systems

  • 【作者】Wang, C.-L.,Wang, Y.-P.,Wang, J.
  • 【刊名】Journal of Software
  • 【作者单位】a Taiyuan Normal University, Taiyuan 030012, China; b School of Computer Science and Engineering, Beihang University, Class 390614, Beijing 100191, China
  • 【年份】2012
  • 【卷号】Vol.7 No.11
  • 【页码】2400-2404
  • 【ISSN】1796-217X
  • 【关键词】Comparison theorem Multisplitting Non-hermitian matrix Positive definite matrix 
  • 【摘要】 We present the convergent splitting and convergent multisplitting for linear system of algebraic equations Ax = b when the coefficient matrix is a non-hermitian positive definite matrix. Furthermore, we also establish the comparison theorems of diffe...
  • 【文献类型】 期刊
进入发现系统查看更多信息
相同作者的文献
看了本文的还看了
页脚